... knee pain.Is this commen for it to happen this long after starting treatment
14 Jul 2013
I was taking Femara for about six months before it caused knee,pelvis and hip pain. It started to get really severe so my Oncologist took me off of it for six weeks and then started me on anastrozole two months ago, so far the pain has gotten better. Definitely tell your Dr. don't let it go for long because the pain can get really unbearable. Hope this helps you!
- Anastrozole Information for Consumers
- Anastrozole Information for Healthcare Professionals (includes dosage details)
- Side Effects of Anastrozole (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My doctor has perscribed anastrozole with injections of Lupiron for horomone therapy, the last part of my treatment for breast cancer, I am 49yrs old ...
1 answer • 6 May 2010
Has anyone had this and did it work. This is the bone you sit on and all I have is a dull ache which is becoming pretty constant. Should I go for the ...
5 answers • 14 Aug 2010
I had some signs of arthritis before. I've been through chemo, surgery & radiation for my stage 2b breast cancer. Prior to this ...
2 answers • 6 Mar 2012
I am about to start this pill for the next 5 years and after reading up on it, I am having second thoughts about even taking it.
1 answer • 13 Mar 2013
... breast cancer? I simply do not want the side effects they will give me
3 answers • 14 days ago